# SDR DL757021098

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 55,180 hours, 29,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: SF15614542
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW DECLARED EMERGENCY DURING CRUISE FLIGHT.  HAD RT BLEED TRIP RENDERING RT PACK INOP.  UNABLE TO MAINTAIN CABIN PRESSURE.  FOUND AFT CARGO DOOR SEAL LEAKING AND TORN.  ALSO HAD ABOUT ONE FOOT OF SEAL OUT OF RETAINER.  R&R RT FAN AIR MOD VLV RR 490 DEG THERMAL SENSOR SWITCH RAN ENGS PER PFHB BLEED LIGHT OPS NORMAL PREFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CK PER MM 05-21-24-2.  REMOVED AFT CARGO DOOR SEAL AND LWR FWD RETAINER REPLACED LWR FWD SEAL RETAINER AND DOOR SEAL INSTALLATION.
